Im hoping someone can shed some light on my symptoms and guide me in the right direction.
I went to my GP 6 mths ago complaining about always being tired. Im only in my mid 20's and up until now have been very fit and healthy. I eat well and exercise regulaily. I dont smoke and i drink very moderately. The doctor did a number of tests and the bloods came back that i had a B12 deficiency. I started on b12 injections (6 altogether) and began to feel worse. Not only did i feel exhausted i also broke out in bad acne all over my face, back and chest. I stopped the injections immediately. That was 3 months ago and the acne is still on my face. Im still exhausted and my right side (leg and hand) are completely numb making it very hard to sleep. The GP is doing more tests next week but doesnt seem worried and feels that the acne us completely unrelated. Can anyone please help me with this. Am very worried and dont know what to do.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?